Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Marquette, MI

August 10, 2020Menominee County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 10, 2020, 2:43 PM CDT for Menominee County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 2:43 PM CDT (19:43 UTC)
Expired
Aug 10, 2020, 3:30 PM CDT
In force
47 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Menominee County, MI

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:45 PM CDTHAIL 1Stephenson, MISOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 12:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.7 hours before the alert went out and 385 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1546 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

532 
WUUS53 KMQT 101943
SVRMQT
MIC109-102030-
/O.NEW.KMQT.SV.W.0049.200810T1943Z-200810T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
243 PM CDT Mon Aug 10 2020

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Southeastern Menominee County in south central Upper Michigan...

* Until 330 PM CDT.

* At 242 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles north of Cedar River to 6 miles southwest of
  Stephenson, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stephenson, Cedar River, Wallace, Ingalls, Carbondale and Wells
  State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4529 8769 4534 8765 4538 8767 4535 8776
      4557 8733 4555 8732 4555 8727 4557 8724
      4547 8661 4542 8680 4546 8688 4551 8689
      4554 8715 4541 8725 4540 8736 4525 8749
TIME...MOT...LOC 1942Z 287DEG 20KT 4553 8730 4536 8772 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

NJL
3 follow-up statements
548 
WWUS53 KMQT 102008
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
308 PM CDT Mon Aug 10 2020

MIC109-102030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
308 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN MENOMINEE COUNTY...

At 308 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Cedar River to 7 miles southeast
of Stephenson, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cedar River, Wallace, Wells State Park and Carbondale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4529 8769 4534 8765 4555 8732 4555 8727
      4557 8724 4548 8677 4547 8661 4542 8680
      4546 8688 4550 8689 4554 8714 4541 8725
      4541 8735 4525 8749
TIME...MOT...LOC 2008Z 270DEG 20KT 4549 8712 4532 8754 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

NJL
966 
WWUS53 KMQT 102022
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
322 PM CDT Mon Aug 10 2020

MIC109-102030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
322 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN MENOMINEE COUNTY...

At 322 PM CDT, severe thunderstorms were located along a line
extending from 16 miles north of Newport State Park to 8 miles
southwest of Cedar River, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cedar River, Wells State Park and Carbondale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4528 8762 4531 8760 4543 8737 4542 8733
      4541 8735 4525 8749
TIME...MOT...LOC 2022Z 287DEG 20KT 4547 8701 4530 8743 

HAIL...1.00IN
WIND...60MPH
 
$$

NJL
115 
WWUS53 KMQT 102026
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
326 PM CDT Mon Aug 10 2020

MIC109-102036-
/O.EXP.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
326 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
WILL EXPIRE AT 330 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Upper Michigan.

LAT...LON 4528 8762 4531 8760 4543 8737 4542 8733
      4541 8735 4525 8749
TIME...MOT...LOC 2026Z 287DEG 20KT 4546 8698 4529 8740 

$$

NJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:35 PM CDT, 8 minutes earlier.

Area forecast discussion, Aug 10, 2:35 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
335 PM EDT Mon Aug 10 2020

.SHORT TERM...(Today and tonight)
Issued at 458 AM EDT MON AUG 10 2020

WV imagery and RAP analysis indicated a mid/upper level low over
northern Manitoba with broad troughing extending into the northern
Plains. A shortwave near the base of the trough was sliding through
central North Dakota. At the surface, a cold front was dropping from
northeast MN into northwest WI. Sct shra/tsra have developed near
the front, supported by 850-700 fgen where MUCAPE values remained in
the 1000-1500 J/Kg range. Otherwise, tranquil weather prevailed
across Upper Michigan in the wake of the MCS that moved through late
last evening.

Today, expect the area of sct shra/tsra to gradually spread across
Upper Michigan today as the front and associated dynamics moves
through. There may be an increase in coverage/intensity over the
east half of Upper Michigan by this afternoon with daytime heating
and as the North Dakota shrtwv moves in. With MLCAPE forecast to
climb at or above 1500 J/Kg along with 30-35 knot 0-6km shear,
there may some isold strong to severe storms. Brief locally heavy
rain will also be possible as PWAT values remain above 1.75
inches.

Tonight, Any lingering shra/tsra over the east will depart during
the evening. Clearing skies and diminishing winds with much drier
air moving in will allow temps to drop into the lower 50s inland
while readings remain closer to 60 near the Great Lakes.

.LONG TERM...(Tuesday night through Monday)
Issued at 335 PM EDT MON AUG 10 2020

Not much has changed for the forecast through the extended. It will
remain on the warm side throughout the week with temperature
remaining around 10 degrees above normal for this time of year.
While the warmth will persist, the humidity levels will drop
significantly through at least Wednesday as an anomalously dry
airmass moves into the region.

The weather looks to remain dry and warm through mid-week as high
pressure lifts northeast across the area and up into Canada by late
week. Medium range guidance diverges quite a bit through the end of
the week when it comes to thunderstorm chances. This is not a
surprise given the strong surface ridging moving through the region
and a blocking high/ridge over the Southwest slowing the progressive
nature of the upper-air pattern across the CONUS. Thus, not going be
confident on precipitation chances until late week/weekend. However,
once we get to the end of the week and through the upcoming weekend,
the weather should become more active as longwave troughing tracks
east across the Upper Great Lakes and a few embedded shortwaves
rotate through the area. By early next week it does look like we
will see a cool down, back towards near-normal temperatures as the
above mentioned longwave trough digs southeast of the area and
northwest flow prevails.
&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 143 PM EDT MON AUG 10 2020

Cold front across western Upper MI attm will continue moving e this
aftn, generating sct shra/tsra along/ahead of it. With the front
already e of KIWD/KCMX, expect VFR conditions thru the fcst period
as drier air mass flows into the area. At KCMX, westerly winds will
be gusty to around 20kt this aftn and to around 25kt on Tue. For the
next few hrs, KSAW may be impacted by shra/tsra. Expect IFR cigs to
lift to MVFR over the next hr with MVFR cigs scattering out to VFR
later this aftn once front passes. VFR conditions will then prevail
thru the end of this fcst period.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 458 AM EDT MON AUG 10 2020

A cold front will move across Lake Superior with wsw winds to around
25 knots possible over the west half of the lake. Winds will subside
slightly Monday night before picking back up again in western
Superior between Isle Royale and the Keweenaw Peninsula; look for
winds to pick up to 20-30 knots again due to the funneling of the
winds in this area. Winds will decrease to around or less than 20
knots Tuesday night and should remain that way through the rest of
the mid-week.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JLB
LONG TERM...TAP
AVIATION...Rolfson
MARINE...JLB
Hazardous weather outlook, Aug 10, 3:31 AM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
431 AM EDT Mon Aug 10 2020

MIZ001>007-009>014-084-085-110845-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
431 AM EDT Mon Aug 10 2020 /331 AM CDT Mon Aug 10 2020/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this morning across the west
half, then becoming more numerous across the east half this
afternoon and evening. Heavy rain and gusty winds will be possible
with thunderstorm activity.

A moderate swim risk is expected for the Lake Michigan beaches of
Schoolcraft County today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter using #906wx.

LSZ162-240>251-263>267-110845-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
431 AM EDT Mon Aug 10 2020 /331 AM CDT Mon Aug 10 2020/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Areas of dense fog will remain possible through mid-day,
especially over northern Lake Superior.

Thunderstorms remain possible today, especially this afternoon
over eastern Lake Superior. Heavy rain and gusty winds will be
possible with thunderstorm activity.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-110845-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
431 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected today, especially this afternoon and
evening. Heavy rain and gusty winds will be possible with thunderstorm
activity.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

Ritzman

In the hours before

Special weather statement, Aug 10, 12:31 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Marquette MI
131 PM EDT Mon Aug 10 2020

MIZ006-085-101815-
Northern Schoolcraft MI-Alger MI-
131 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCHOOLCRAFT AND CENTRAL
ALGER COUNTIES UNTIL 215 PM EDT...

At 131 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shingleton, or 9 miles southeast of Miners Castle, moving northeast
at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Munising, Grand Marais, Miners Castle, Chapel Lake, Shingleton, Grand
Sable Dunes, Cusino Lake, Beaver Lake, Au Sable Point, Wetmore,
Melstrand, Snyder Lake, Van Meer, Nawakwa Lake, Kingston Lake and
Grand Portal Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4668 8586 4646 8586 4624 8667 4649 8659
      4669 8618 4674 8586 4669 8583
TIME...MOT...LOC 1731Z 239DEG 31KT 4637 8644

RJC
Local storm report, Aug 10, 12:38 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
138 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       IRONWOOD                46.45N 90.15W
08/10/2020  M1.75 INCH       GOGEBIC            MI   PUBLIC

            REPORTED VIA FACEBOOK (TV6).

&&

LG
Special weather statement, Aug 10, 12:47 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Marquette MI
1247 PM CDT Mon Aug 10 2020

MIZ011-012-101815-
Menominee MI-Dickinson MI-
1247 PM CDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKINSON AND
NORTHWESTERN MENOMINEE COUNTIES UNTIL 115 PM CDT...

At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Norway, or 10 miles southeast of Iron Mountain, moving east at 25
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Norway, Hermansville, Waucedah, Loretto, Vulcan, Cunard and
Quinnesec.

LAT...LON 4571 8782 4573 8786 4574 8786 4575 8788
      4576 8796 4582 8800 4597 8755 4572 8743
      4568 8779
TIME...MOT...LOC 1747Z 251DEG 21KT 4576 8787

RJC
Local storm report, Aug 10, 1:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
220 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND DMG     1 WNW ISHPEMING         46.49N 87.69W
08/09/2020                   MARQUETTE          MI   PUBLIC

            HALF OF A TREE REPORTED DOWN, AS WELL AS
            POWER OUTAGE. TIME ESTIMATED BASED ON RADAR.
            REPORTED AT 0029 VIA FACEBOOK (TV6).

&&

LG
Local storm report, Aug 10, 1:43 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
243 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     1 S SIDNAW              46.50N 88.71W
08/09/2020                   HOUGHTON           MI   PUBLIC

            PICTURE OF LARGE PORTION OF TREE DOWN ON
            POWER LINES SOUTH OF SIDNAW. TIME ESTIMATED
            BASED ON RADAR. REPORTED 1239 VIA FACEBOOK
            (TV6).

&&

LG
Special weather statement, Aug 10, 2:25 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Marquette MI
325 PM EDT Mon Aug 10 2020

MIZ013-014-085-102000-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-
325 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA AND WEST
CENTRAL SCHOOLCRAFT COUNTIES UNTIL 400 PM EDT...

At 324 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of U.S. 41 between Trenary and Rapid River, or 24
miles west of Manistique, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Steuben and Chicago Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Upper, east central Upper and south central Upper
Michigan.

LAT...LON 4602 8638 4598 8680 4608 8684 4616 8665
      4616 8662 4618 8661 4624 8648
TIME...MOT...LOC 1924Z 251DEG 16KT 4604 8674

NJL

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:11 PM CDTSpecial Marine WarningMQT64 min
Aug 9, 7:13 PM CDTSevere Thunderstorm WarningMQTHoughton, Ontonagon32 min
Aug 9, 7:32 PM CDTSevere Thunderstorm WarningMQTHoughton, Ontonagon28 min
Aug 9, 7:43 PM CDTSpecial Weather StatementMQTOntonagon47 min
Aug 9, 7:57 PM CDTSevere Thunderstorm WarningMQTHoughton33 min
Aug 9, 8:05 PM CDTSevere Thunderstorm WarningMQTHoughton, Keweenaw13 min
Aug 9, 8:08 PM CDTSevere Thunderstorm WarningMQTHoughton26 min
Aug 9, 8:09 PM CDTSpecial Marine WarningMQT36 min
Aug 9, 8:15 PM CDTSpecial Marine WarningMQT90 min
Aug 9, 8:31 PM CDTSpecial Weather StatementMQTBaraga, Houghton, Iron29 min
Aug 9, 8:32 PM CDTAreal Flood AdvisoryMQTBaraga, Houghton, Ontonagon3 hr
Aug 9, 8:44 PM CDTSevere Thunderstorm WarningMQTIron46 min
Aug 9, 8:47 PM CDTSpecial Marine WarningMQT88 min
Aug 9, 8:52 PM CDTSevere Thunderstorm WarningMQTBaraga, Houghton23 min
Aug 9, 9:13 PM CDTSpecial Weather StatementMQTMarquette62 min
Aug 9, 9:16 PM CDTFlash Flood WarningMQTHoughton3 hr
Aug 9, 9:23 PM CDTSevere Thunderstorm WarningMQTDickinson, Iron37 min
Aug 9, 9:28 PM CDTSevere Thunderstorm WarningMQTBaraga, Iron, Marquette32 min
Aug 9, 9:53 PM CDTSevere Thunderstorm WarningMQTDickinson, Marquette52 min
Aug 9, 9:59 PM CDTSpecial Marine WarningMQT80 min
Aug 9, 9:59 PM CDTTornado Warning Tornado observedMQTDickinson31 min
Aug 9, 10:00 PM CDTTornado Warning Tornado observedMQTIron15 min
Aug 9, 10:35 PM CDTSpecial Weather StatementMQTAlger40 min
Aug 9, 10:50 PM CDTSpecial Marine WarningMQT40 min
Aug 9, 11:16 PM CDTSpecial Weather StatementMQTDelta44 min
Aug 10, 8:42 AM CDTSevere Thunderstorm WarningMQTDickinson, Marquette, Menominee33 min
Aug 10, 8:49 AM CDTSpecial Weather StatementMQTMarquette41 min
Aug 10, 9:11 AM CDTSevere Thunderstorm WarningMQTAlger, Delta, Dickinson, Marquette49 min
Aug 10, 9:28 AM CDTSpecial Marine WarningMQT47 min
Aug 10, 9:29 AM CDTSmall Craft AdvisoryMQT6 hr
Aug 10, 9:55 AM CDTSevere Thunderstorm WarningMQTAlger, Schoolcraft35 min
Aug 10, 10:06 AM CDTSpecial Marine WarningMQT39 min
Aug 10, 11:05 AM CDTSpecial Weather StatementMQTDickinson40 min
Aug 10, 11:22 AM CDTSpecial Weather StatementMQTLuce23 min
Aug 10, 11:31 AM CDTSevere Thunderstorm WarningMQTDickinson, Marquette, Menominee44 min
Aug 10, 11:44 AM CDTSevere Thunderstorm WarningMQTLuce16 min
Aug 10, 11:55 AM CDTSpecial Weather StatementMQTAlger35 min
Aug 10, 11:59 AM CDTSpecial Marine WarningMQT15 min
Aug 10, 12:09 PM CDTSevere Thunderstorm WarningMQTDelta, Dickinson, Marquette, Menominee32 min
Aug 10, 12:27 PM CDTSpecial Marine WarningMQT33 min
Aug 10, 12:31 PM CDTSpecial Weather StatementMQTAlger44 min
Aug 10, 12:47 PM CDTSpecial Weather StatementMQTDickinson28 min
Aug 10, 1:09 PM CDTSevere Thunderstorm WarningMQTDickinson, Menominee51 min
Aug 10, 1:52 PM CDTSevere Thunderstorm WarningMQTDelta, Menominee38 min
Aug 10, 2:07 PM CDTSpecial Marine WarningMQT98 min
Aug 10, 2:25 PM CDTSpecial Weather StatementMQTSchoolcraft35 min
Aug 10, 2:52 PM CDTSpecial Marine WarningMQT53 min
Aug 10, 3:10 PM CDTSevere Thunderstorm WarningMQTMenominee35 min
Aug 10, 3:29 PM CDTSpecial Weather StatementMQTLuce31 min
Aug 10, 3:42 PM CDTSmall Craft AdvisoryMQT30 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.